Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Strong Lagrangian solutions of the (relativistic) Vlasov-Poisson system for non-smooth, spherically symmetric data

Title data

Körner, Jacob ; Rein, Gerhard:
Strong Lagrangian solutions of the (relativistic) Vlasov-Poisson system for non-smooth, spherically symmetric data.
In: SIAM Journal on Mathematical Analysis. Vol. 53 (2021) Issue 4 . - pp. 4985-4996.
ISSN 1095-7154
DOI: https://doi.org/10.1137/20M1378910

Abstract in another language

We prove a local existence and uniqueness result for the non-relativistic and relativistic Vlasov-Poisson system
for data which need not even be continuous.
The corresponding solutions preserve all the standard conserved quantities and are constant along their pointwise defined characteristic flow so that these solutions are suitable for the stability analysis of not necessarily smooth steady states. They satisfy the well-known continuation criterion and are global in the nonrelativistic case. The only unwanted requirement on the data is that
they be spherically symmetric.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Vlasov--Poisson system; strong Lagrangian solutions; existence and uniqueness
Subject classification: 35A01, 35Q83, 85A05
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics > Professor Applied Mathematics - Univ.-Prof. Dr. Gerhard Rein
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Nov 2021 09:37
Last Modified: 19 Nov 2021 09:37
URI: https://eref.uni-bayreuth.de/id/eprint/67927